Lake Huron, 2010Marine Thunderstorm Wind in Lake Huron, July 28, 2010
July 28, 2010 · NWS APX · 1 event in 1 county or zone
A line of thunderstorms produced gusty winds near and east of the Straits of Mackinac.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A line of thunderstorms produced gusty winds near and east of the Straits of Mackinac.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before the first event at Jul 28, 12:30 AM EST, 6 minutes earlier.
Area forecast discussion, Jul 28, 12:30 AM EST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
130 AM EDT WED JUL 28 2010
.SYNOPSIS.../ISSUED AT 358 PM/
HIGH PRESSURE AND SUNNY SKIES WILL CONTINUE TODAY...EXITING THE AREA
TONIGHT AS A COLD FRONT PUSHES THROUGH THE AREA EARLY TOMORROW
MORNING. THUNDERSTORMS...SOME POTENTIALLY SEVERE...ARE LIKELY ALONG
THE WESTERN COASTAL LOWER TO EASTERN UPPER REGION LATE TONIGHT
/AFTER MIDNIGHT/ AHEAD OF THE EAST-SOUTHEASTWARD MOVING FRONT. RAIN
LIKELY FOR MOST OF THE AREA THROUGHOUT THE DAY ON
WEDNESDAY...REPLACED BY HIGH PRESSURE ONCE AGAIN LATE WEDNESDAY
EVENING.
AKS
&&
.SHORT TERM.../ISSUED AT 823 PM/...TONIGHT
ON THE LATEST SURFACE WEATHER MAP...A COLD FRONT STRETCHES FROM
NORTHWEST WISCONSIN SOUTHWEST INTO SOUTHWESTERN MINNESOTA.
MEANWHILE AT UPPER LEVELS...A STRONG SHORT WAVE IS EVIDENT ON
WATER VAPOR LOOP ACROSS SOUTHEAST MANITOBA AND SOUTHWEST ONTARIO.
APX AND SURROUNDING RADARS SHOW INCREASING CONVECTION ACROSS
NORTHERN WISCONSIN AND THE WESTERN UPPER PENINSULA. THE MAIN
SHORT TERM FORECAST CONCERNS REVOLVE AROUND POPS AND THE POTENTIAL
FOR SEVERE OVERNIGHT.
THE MAIN AREA OF FORCING MOVES BY TO OUR NORTH...BUT SOUTHERN END
BRUSHES FAR NORTHERN ZONES. THEREFORE...SHOWER AND THUNDERSTORM
ACTIVITY NOW ACROSS THE WESTERN UPPER PENINSULA AND NORTHEAST
WISCONSIN IS EXPECTED TO ARRIVE ACROSS EASTERN UPPER AND FAR
NORTHERN LOWER AROUND MIDNIGHT. WIND FIELDS INCREASE WITH 0-6KM
SHEAR OF BETWEEN 40 AND 45 KNOTS...SO DAMAGING WINDS WILL BE A
THREAT. VEERING WIND PROFILE ALSO OPENS UP THE POSSIBILITY OF
ISOLATED TORNADO FORMATION (MODELS STORM RELATIVE HUMIDITY OF
NEARLY 400 M2/S2). FREEZING LEVELS ARE FAIRLY HIGH AT ABOUT 15,000
FEET SO LARGE HAIL SHOULD NOT BE A MAJOR PLAYER (ALTHOUGH IT CAN
NOT BE RULED OUT). LASTLY...HEAVY RAINFALL IS ALSO A POSSIBILITY
WITH PRECIPITABLE WATERS OF AROUND A WHOPPING 2 INCHES. ELSEWHERE
ACROSS THE REMAINDER OF NORTHERN LOWER...A LINE OF SHOWERS AND
EMBEDDED THUNDERSTORMS IN ADVANCE OF THE SURFACE COLD FRONT IS
LIKELY TO ARRIVE TOWARD DAYBREAK. LOW LEVEL SOUTHERLY FLOW AND
THETA-E RIDGING INCREASE OVERNIGHT DRAGGING MORE HUMID AIR INTO
THE REGION. THIS SHOULD KEEP TEMPERATURES ON THE MILD SIDE WITH
LOWS IN THE UPPER 60S TO LOWER 70S.
SULLIVAN
&&
.LONG TERM.../ISSUED AT 358 PM/...WEDNESDAY AND BEYOND
4 WAVE NRN HEMISPHERIC PATTERN WILL BE IN PLACE AT THE ONSET OF THIS
FORECAST PERIOD...WITH ONE LONG WAVE TROUGH AXIS ANCHORED ACROSS FAR
EASTERN CANADA INTO THE ATLANTIC. FAIRLY POTENT SHORT WAVE TROUGH
WILL BE MOVING THROUGH ONTARIO/NRN MICHIGAN WEDNESDAY MORNING (MORE
ON THIS BELOW) WHICH WILL FORCE SOME LONG WAVE RETROGRESSION BACK
INTO THE GREAT LAKES REGION...WITH A LARGE EXPANSE OF HIGH PRESSURE
BUILDING OVER THE REGION KICKING OFF A PERIOD OF FAIR AND COOLER
WEATHER INTO THE WEEKEND.
WEDNESDAY...AFOREMENTIONED POTENT SHORT WAVE TROUGH AXIS EXPECTED TO
SWING THROUGH ONTARIO/NRN MICHIGAN ON WEDNESDAY...PUSHING A RATHER
STRONG COLD FRONT (AT LEAST BY JULY STANDARDS) THROUGH THE STATE.
WILL LIKELY BE A COMPLEX OF SHOWERS AND STORMS ROLLING INTO/THROUGH
THE REGION IN THE EARLY GOING AHEAD OF THE FRONT AND PLAN TO NUDGE
POPS INTO THE LIKELY CATEGORY FOR THE WEDNESDAY MORNING TIMEFRAME
ACCORDINGLY. MEANWHILE...STRONG BELT OF WESTERLIES AND 40-50 KNOTS
UNIDIRECTIONAL LOW-MID LEVEL FLOW ALONG AND ESPECIALLY BEHIND THE
FRONT/RESULTING SUFFICIENT 0-6 KM BULK SHEAR VALUES CERTAINLY
SUPPORT THE POTENTIAL FOR A LINE OF STRONG TSTMS TO ROLL THROUGH THE
REGION LATE OVERNIGHT THROUGH MID WEDNESDAY MORNING. ALTHOUGH TIME
OF DAY/MINIMAL SFC BASED INSTABILITY AND WEAKISH ELEVATED LAPSE
RATES MAY LIMIT THE SEVERE POTENTIAL ACROSS THIS CWA. NONETHELESS...
POSSIBILITY WILL EXIST AND WILL HIGHLIGHT THAT THREAT IN THE
HAZARDOUS WEATHER OUTLOOK.
WEDNESDAY NIGHT THROUGH FRIDAY...LARGE EXPANSE OF HIGH PRESSURE AND
NOTICEABLY COOLER AIR SLATED TO DOMINATE THROUGH THIS TIME...WITH
DAYTIME TEMPS KNOCKED BACK DOWN INTO THE 70S ALONG WITH COMFORTABLE
DEWPOINTS...MAINLY IN THE 50S. THAT SAID...STILL SOME QUESTION AS TO
SHOWER CHANCES DURING THE DAY THURSDAY AS MODEL SOLUTIONS SUGGEST
ANOTHER MID LEVEL SHORT WAVE SHOOTING THROUGH THE NRN LAKES...WHILE
COOLER AIR ALOFT/COMBINED WITH HEATING OF THE DAY BOLSTER SOME
SUPPORT FOR ADDING CHANCY SHOWERS TO THE FORECAST. WE HAVE BEEN
CARRYING A DRY FORECAST THUS FAR...AND THERE SIMPLY IS NOT ENOUGH
EVIDENCE TO WARRANT CHANGING THAT FORECAST JUST YET.
SATURDAY THROUGH TUESDAY (EXTENDED PERIODS)...MID LEVEL RIDGING
FORECAST TO REMAIN THE DOMINANT PLAYER ACROSS THE CENTRAL
CONUS...MAINTAINING OVERALL NW FLOW/LOWER HEIGHTS OVER THE GREAT
LAKES INTO EARLY NEXT WEEK. WEAK IMPULSE/SFC LOW PASSING THROUGH THE
LOWER LAKES ON SATURDAY MAY BRING SOME RAIN CHANCES TO NRN
MICHIGAN...AND IDEA THAT HAS SOME REASONABLE AGREEMENT AMONG THE
ECMWF/GFS SOLUTIONS AS WELL THE SREF. MAY END UP NUDGING POPS UP TO
SLIGHT CHANCE FOR SATURDAY AS A STEP IN THE DIRECTION TO ADDING
EXPLICIT RAIN CHANCES TO THE FORECAST. DRY WEATHER APPEARS ON TRACK
FOR SUNDAY AND MONDAY...BEFORE ANOTHER NRN STREAM SYSTEM/COLD FRONT
BRINGS SHOWER CHANCES TO THE REGION AGAIN BY TUESDAY. OTHERWISE...A
RETREATING COOLER AIRMASS/REBOUNDING HEIGHTS WILL NUDGE DAYTIME
TEMPS BACK INTO THE 80S SUNDAY ONWARD.
ADAM
&&
.MARINE.../ISSUED AT 358 PM/
INCREASING SW FLOW AHEAD OF AN APPROACHING COLD FRONT WILL LEAD TO
SMALL CRAFT WINDS/WAVES TONIGHT INTO WEDNESDAY MORNING...ESPECIALLY
ON THE LAKE MICHIGAN SIDE AND THROUGH THE STRAITS. FRONTAL PASSAGE
ANTICIPATED DURING THE DAY WEDNESDAY FOLLOWED BY A PERIOD OF GUSTIER
NW FLOW THROUGH WEDNESDAY EVENING...WHICH MAY ULTIMATELY DRAG SMALL
CRAFT HEADLINES OUT THROUGH THE AFTERNOON HOURS. GUSTIER WINDS...
SMALL CRAFT CONDITIONS SHOULD END LATER WEDNESDAY NIGHT AND FOR THE
DAY THURSDAY.
ADAM
&&
.AVIATION.../ISSUED AT 130 AM/...VALID FOR 06Z TAFS
AN UPPER LEVEL WAVE WILL MOVE BY TO OUR NORTH EARLY THIS MORNING.
MEANWHILE...A SURFACE COLD FRONT WILL APPROACH FROM THE NORTHWEST.
CONVECTION (SHOWERS AND THUNDERSTORMS) WILL ACCOMPANY THE WAVE AND
THE FRONT. CIGS/VSBYS COULD DROP TO IFR DURING THE CONVECTION. WINDS
ABOVE THE SURFACE WILL BE STRONG EARLY THIS MORNING LEADING TO LOW
LEVEL WIND SHEAR. SURFACE WINDS WILL PICK UP LATER THIS MORNING
BEHIND THE FRONT. HIGH PRESSURE WILL THEN BUILD IN LATER TODAY
LEADING TO CLEARING SKIES AND LIGHTER WINDS WEDNESDAY NIGHT.
AJS
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.
LH...NONE.
LS...NONE.
&&
Hazardous weather outlook, Jul 27, 9:50 PM EST, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
1050 PM EDT TUE JUL 27 2010
LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
281000-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
1050 PM EDT TUE JUL 27 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.
.DAY ONE...OVERNIGHT
THUNDERSTORMS WILL MOVE ACROSS FAR NORTHERN LOWER AND EASTERN UPPER
MICHIGAN OVERNIGHT. SOME OF THESE STORMS COULD BE SEVERE WITH THE
PRIMARY THREAT BEING DAMAGING WINDS TO 60 MPH. LOCALLY HEAVY RAIN IS
ALSO POSSIBLE. ISOLATED TORNADOES CAN NOT BE RULED OUT. THE AREA
WITH THE BEST POTENTIAL FOR SEVERE WEATHER WILL BE ALONG AND NORTH
OF A LINE FROM PRESQUE ISLE TO WOLVERINE TO CHARLEVOIX.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THUNDERSTORMS WILL MOVE ACROSS THE OUTLOOK AREA ON WEDNESDAY AS A COLD
FRONT SLIDES THROUGH THE REGION. MOST NUMEROUS THUNDERSTORM ACTIVITY
WILL BE SOUTH OF THE MACKINAC BRIDGE. A FEW SEVERE THUNDERSTORMS WILL
BE POSSIBLE...ESPECIALLY SOUTH OF THE M-55 CORRIDOR. THE PRIMARY
THREAT FROM STORMS WILL BE DAMAGING WINDS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED OVERNIGHT THROUGH WEDNESDAY.
SPOTTERS...PLEASE RELAY ANY DAMAGE REPORTS TO THE NATIONAL WEATHER
SERVICE IN GAYLORD.
AJS
In the hours before
Special weather statement, Jul 27, 10:03 PM EST, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
1103 PM EDT TUE JUL 27 2010
MIZ015-280330-
MACKINAC MI-
1103 PM EDT TUE JUL 27 2010
...SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORMS...
AT 1059 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES WEST OF
GERMFASK TO 11 MILES SOUTH OF MANISTIQUE...AND MOVING EAST AT 45 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.
THESE STORMS WILL BE NEAR...
LOON LAKE AROUND 1125 PM EDT.
BATTY DOE LAKE...CORINNE...GOULD CITY AND CURTIS AROUND 1130 PM EDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...
IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.
JZ
Local storm report, Jul 27, 10:47 PM EST, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1147 PM EDT TUE JUL 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1136 PM TSTM WND GST 2 S NAUBINWAY 46.08N 85.45W
07/27/2010 M43 MPH LMZ341 MI C-MAN STATION
&&
JZSpecial weather statement, Jul 27, 10:56 PM EST, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
1156 PM EDT TUE JUL 27 2010
MIZ015>017-280445-
CHEBOYGAN MI-EMMET MI-MACKINAC MI-
1156 PM EDT TUE JUL 27 2010
...SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORMS...
AT 1154 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 12 MILES SOUTH OF ENGADINE...OR 15 MILES NORTH
OF SAINT JAMES ON BEAVER ISLAND...MOVING EAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
THIS STORM WILL BE NEAR...
BREVORT AROUND 1225 AM EDT.
WILDERNESS STATE PARK AROUND 1230 AM EDT.
MORAN AROUND 1235 AM EDT.
ST. IGNACE...MACKINAW CITY AROUND 1240 AM EDT.
MACKINAC ISLAND AROUND 1245 AM EDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
Special weather statement, Jul 27, 11:16 PM EST, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
1216 AM EDT WED JUL 28 2010
MIZ019-280445-
CHARLEVOIX MI-
1216 AM EDT WED JUL 28 2010
...SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORMS...
AT 1211 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 12 MILES SOUTH OF SEUL CHOIX POINT...OR 19
MILES SOUTHEAST OF MANISTIQUE...MOVING EAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
BEAVER ISLAND...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
Special weather statement, Jul 27, 11:48 PM EST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
1248 AM EDT WED JUL 28 2010
MIZ016-019-280530-
CHARLEVOIX MI-EMMET MI-
1248 AM EDT WED JUL 28 2010
...SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORMS...
AT 1246 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 11 MILES SOUTHWEST OF BEAVER ISLAND...MOVING
EAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
CHARLEVOIX...
HARBOR SPRINGS...
GOOD HART...
BAYSHORE...
STUTSMANVILLE...
HORTON BAY...
BAY VIEW...
PETOSKEY STATE PARK...
CONWAY...
PLEASANT VIEW...
WILDWOOD...
YOUNG STATE PARK...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO POSSIBLE. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
Special weather statement, Jul 27, 11:51 PM EST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
1251 AM EDT WED JUL 28 2010
MIZ020-280515-
LEELANAU MI-
1251 AM EDT WED JUL 28 2010
...SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORMS...
AT 1146 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 26 MILES NORTHWEST OF GLEN HAVEN...OR 28 MILES
NORTHWEST OF EMPIRE...MOVING EAST AT 60 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
LELAND...
GLEN HAVEN...
GLEN ARBOR...
BURDICKVILLE...
MAPLE CITY...
CEDAR...
LAKE LEELANAU...
BINGHAM...
SUTTONS BAY...
FOUCH...
PESHAWBESTOWN...
OMENA...
NORTHPORT...
GOOD HARBOR...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
Marine Thunderstorm Wind, 5nm E of Mackinac Bridge to Presque Isle Light Mi Inc Bois Blanc Island
- When
- July 28, 12:36 AM EST
- Where
- 5nm E of Mackinac Bridge to Presque Isle Light Mi Inc Bois Blanc Island forecast zone, 1.12 mi NE of Cheboygan
- Measured
- 34 kt (39 mph) measured gust
- Reported by
- C-MAN Station
- Coordinates
- 45.662, -84.465
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strike in Illinois, July 28, 20101 death · 1 event
- Rip Current in Texas, July 28, 20101 death · 1 event
- Hail and Damaging Winds in Florida, July 28, 2010$933,000 · 1 in hail · 6 events
- Flash Flooding and Damaging Winds in Illinois, July 28 to 29, 2010$704,000 · 52 kt wind · 6 events
- Flash Flooding and Heavy Rain in Washington, July 28, 2010$525,000 · 3 events
- Flooding in Iowa, July 28 to 31, 2010$500,000 · 2 events
- Wildfire in Idaho, July 28, 2010$500,000 · 1 event
- Damaging Winds in New York, July 28, 2010$195,000 · 65 kt wind · 14 events
- Damaging Winds in Pennsylvania, July 28, 2010$242,000 · 53 kt wind · 7 events
- Hail and Damaging Winds in Ohio, July 28, 2010$51,000 · 1 in hail · 16 events
- Damaging Winds in Michigan, July 28, 2010$50,000 · 63 kt wind · 15 events
- Flash Flooding in New Mexico, July 28, 2010$52,000 · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 253164.